# SDR IPXA2019030239614

- Difficulty date: February 6, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055509
- Part serial: MAC181
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT I/B FLAP L/E IS GOUGED, AND RIB IS GOUGED AT STA. XIFH=225.590. REPAIRED GOUGED LT I/B FLAP L/E SKIN AND RIB AT STA. XIFF=225.590 IAW EA 011-5750-01-A7631 REV. I/R AND EO MD11-5750-71787-A. (MAJOR)
